MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-12-052
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon revising corail pinnacle for dislocation.Insitu was a ceramic liner which would not disassociate from the pinnacle sector cup.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
PINN SECTOR HA ACET CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9779341
Report Number1818910-2020-06608
Device Sequence Number2650416
Product Code KWA
UDI-Device Identifier10603295009160
UDI-Public10603295009160
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-12-052
Device Catalogue Number121712052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/26/2020
03/25/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/12/2020
04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; EA DELTA CER INSERT 36IDX52OD; PINN SECTOR HA ACET CUP 52MM; UNKNOWN HIP FEMORAL HEAD; APEX HOLE ELIM POSITIVE STOP; EA DELTA CER INSERT 36IDX52OD; PINN SECTOR HA ACET CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;